RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khripta, I I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:77
Abstract pages:853
Full texts:233
References:79

http://www.mathnet.ru/eng/person18961
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/101150

Publications in Math-Net.Ru
1991
1. A. A. Bovdi, I. I. Khripta, “Engel properties of the multiplicative group of a group algebra”, Mat. Sb., 182:1 (1991),  130–144  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 121–134  isi
1986
2. A. A. Bovdi, I. I. Khripta, “Generalized Lie nilpotent group rings”, Mat. Sb. (N.S.), 129(171):1 (1986),  154–158  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 165–169
1977
3. A. A. Bovdi, I. I. Khripta, “Group algebras of periodic groups of a solvable multiplicative group”, Mat. Zametki, 22:3 (1977),  421–432  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 725–731
1972
4. I. I. Khripta, “Nilpotency of the multiplicative group of a group ring”, Mat. Zametki, 11:2 (1972),  191–200  mathnet  mathscinet  zmath; Math. Notes, 11:2 (1972), 119–124
5. A. A. Bovdi, I. I. Khripta, “Normal subgroups of the multiplicative group of a ring”, Mat. Sb. (N.S.), 87(129):3 (1972),  338–350  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:3 (1972), 349–362

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019